How Do I Taper off Klonopin After Three Years?
Asked by tired
How Do I Taper Off Of 1mg Of Klonopin? I Have Been On It For 3 Years?
I have been taking Klonopin either every day or every other day 1mg. for about 3 years. I recently started fertility shots and stopped cold turkey. I didn't think it was going to be a problem. WRONG!!!! I went two days and started feeling really crappy (no energy, flue like symptoms, numbness) so I took a .5 mg and then went 4 days without one. I felt like crap. Major withdrawals, numbness and flue like symptoms. On the 4th day, my face started to go numb and my throat was feeling like it was closing so I took a .5mg yesterday. I'm going to try not to take on today, but I don't know if that is the wright way to go. Does anyone know how I should taper off of these things. I just want to feel normal again. I appreciate your help!
Keep in mind that I am not a physician, so I am merely trying to provide you some guidance for consulting with your doctor(s). First of all, I know that fertility shots are difficult, both emotionally and physically. So, please discuss all the potential effects of those shots with your doctor so that you can know what to expect from them.
Secondly, ask your doctor if it is necessary for you to taper off Klonopin at this time or if it would be better to wait (perhaps it would be better for you to stay on it during the shots (?). Finally, taper off with your doctor's assistance. He/she can help you come up with a set schedule for tapering off, rather than you trying to do so yourself.
I hope that helps...and please write back and tell us how it goes.
Jennifer L. Fee, Psy.D. (Psychologist)
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.